# SDR SWAA2023021089332

- Difficulty date: January 7, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS 986.5 RBL 46 WL 208.1 AT AFT GALLEY AREA 2022-708736<[01] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 03 AUG 23;[02] TOOL USED: P/N FPK-PRO-104; S/N PRO-3446; DUE DATE 12/JAN/23;[03] REPAIR FLOOR BEAM LOCATED BS 986.5 RBL 46 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6; SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPAIR FLOOR BEAM LOCATED BS 986.5 RBL 46 WL 208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6; SEE INDIVIDUAL SIGNOFFS BELOW.AS RII. JOB COMPLETED.
